Applied Mathematics

Volume 2, Issue 9 (September 2011)

ISSN Print: 2152-7385   ISSN Online: 2152-7393

Google-based Impact Factor: 0.83  Citations  

Estimation in Interacting Diffusions: Continuous and Discrete Sampling

HTML  Download Download as PDF (Size: 232KB)  PP. 1154-1158  
DOI: 10.4236/am.2011.29160    5,307 Downloads   8,105 Views  Citations

Affiliation(s)

.

ABSTRACT

Consistency and asymptotic normality of the sieve estimator and an approximate maximum likelihood estimator of the drift coefficient of an interacting particles of diffusions are studied. For the sieve estimator, observations are taken on a fixed time interval [0,T] and asymptotics are studied as the number of interacting particles increases with the dimension of the sieve. For the approximate maximum likelihood estimator, discrete observations are taken in a time interval [0,T] and asymptotics are studied as the number of interacting particles increases with the number of observation time points.

Share and Cite:

J. Bishwal, "Estimation in Interacting Diffusions: Continuous and Discrete Sampling," Applied Mathematics, Vol. 2 No. 9, 2011, pp. 1154-1158. doi: 10.4236/am.2011.29160.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.